Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    ????
    avatar
    Kat41282 posted:
    Has anyone started using that new once a month Shot for RA? If so has it helped?
    Reply
     
    avatar
    Byroney_WebMD_Staff responded:
    Dear Kat41282,

    Do you know the name of the shot? I could look it up for you and see if we have some information on the site I could share if you did.

    Thanks,

    Byroney
     
    avatar
    Kat41282 replied to Byroney_WebMD_Staff's response:
    No. I saw it on TV.
     
    avatar
    An_215819 replied to Kat41282's response:
    I believe is it called Simbalta.
     
    avatar
    MissyB621 responded:
    You probably saw a commercial for Simponi. I believe it is the only once a month shot for RA currently on the market.

    I just started it this week and have not expierenced any changes so far, good or bad. Hopefully it will start working soon but like all other biologics it can take up to 3 months or so. Let me know if you have any questions and I will try to help. I will also post an update later to let you know how it works for me.
     
    avatar
    megaroo_585 replied to MissyB621's response:
    I am in the end of my third month of Simponi. I did not see big changes until this month, but have seen a great deal of improvement over the last two weeks. I have little to no swelling everywhere but my hands, and even those have been improving. I have also been able to cut down on my steroid. I hope that you stick it out and that the shot really does work for you as well.
     
    avatar
    linzsey replied to megaroo_585's response:
    megaroo - do you think this is because of the medicine or the summer weather? This is a really bad time of year to start a new medicine because by the time summer gets rolling good, you say - "hey, I'm feeling pretty good"...just food for thought, but please give us an update when the weather changes in September


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.